# SDR AALA20040177

- Difficulty date: December 1, 2003
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3520
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI  FUSELAGE SKIN HAD A TEMPORARY REPAIR WITH BLIND FASTENERS PER AARD 53-00-50-3.  ORIGINAL REPAIR IS 18 INCHES AFT OF EXISTING REPAIR.  DAMAGE IS LOCATED RIGHT SIDE OF FUSELAGE AFT OF C-1 DOOR ON THE PART NUMBER 143T3520 SKIN AFT OF STATION 654 BETWEEN 29R AND 30R.  AREA IS 3.0 X 3.0 INCH.  REMOVED PREVIOUS REPAIR INSTALLED WITH BLIND FASTERNERS.  CLEANED UP PREVIOUS TRIMOUT AND INSTALLED PERMANENT REPAIR PER SRM 53-00-01-2, FIGURE 214 FOR PERMANENT REPAIR AND MRB 767-2544 FOR MINIMUM LENGTH REQUIREMENT BETWEEN REPAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
